# SDR CAL950395

- Difficulty date: April 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N76073
- Make and model: Doug DC-10-30
- Aircraft serial: 46940
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Corner
- Condition: Corroded
- Location: Cargo Dr Cutout
- Part time: 67,130 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KUL - INSPECTION FOUND CORROSION ON THE FORWARD CARGO DOOR CUTOUT FORWARD LOWER CORNER.  THE FORWARD CARGO DOOR CUTOUT FORWARD LOWER CORNER WAS REPAIRED IAW ECRA 5330-02272.  (W)
